... of 30mg, probably too fast, but refuse to go back on them. My question is this, how long does it take the withdrawal symptoms to last? I am nauseous, sweating, dizzy, etc. This is my 3rd day of this and I am just wondering how much longer I will feel this way? HELP!
Hi mymooch1. I feel so horrible for what you’re going through! I’ve been taking Cymbalta for 8-9 years and I’m tapering off now. The safest way to taper is 10% every two weeks. I found that out from a group that I’m in. It’s on Facebook and it’s called ‘Cymbalta Hurts Worse’. There is so much information in this group and I think it would be in your favour to join. We are like a family and I’m sure between this group and ‘Drugs.com that you will find everything you need. I would attempt to give you all the advice that’s given in the group but there is a lot and my brain is hurting so bad right now. I think I tried another taper down before my body and brain was ready and I’m paying for it now. I wish I could tell you everything that would help you but I really think you will benefit from joining this group. They have many suggestions and they are a great support group. Take care and I wish you the best.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've started on Cymbalta 30mg for one week then 2 weeks on 60mg. I'm feeling anxious in the mornings
Updated 23 Nov 2014 • 4 answers
Updated 28 Mar 2016 • 1 answer
Updated 21 May 2016 • 1 answer
Updated 13 Dec 2018 • 3 answers
Updated 4 Jan 2019 • 1 answer